# SDR DALA2016122810105

- Difficulty date: December 16, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 61,208 hours, 20,057 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND AREA OF DELAMINATION ON RIGHT VERTICAL STABILIZER PANEL LOCATED AT FSS 220 AND BL 1750.  DELAMINATION IS OUT OF SRM LIMITS. REPAIRED IAW SRM 51-70-10, REP 4
